# SDR F3LA200100026

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT FUSELAGE FLOOR SUPPORT AT LBL 3, STA 947.5 TO 967.  MAINTENANCE REMOVED AFT FUSELAGE FLOOR SUPPORT, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT PER EA 53-737-113.
